See Alike in...

Alike App

Browser

mommabug82

430d

I'm losing my mind I've had to add a second med to my monthly shot I'm so scared of going back to where I was before. the voices and sounds are so overwhelming

    • KaitlinM

      430d

      Good luck and hang in there

    • KaitlinM

      430d

      Same thing happened to me. My Dr retired and my new psychiatrist changed all my meds

      • mommabug82

        430d

        @KaitlinM my Dr changed me from monthly shots to 3 month on in attempt to give me a more normal life but things are so off and I'm really freaking out

        • KaitlinM

          430d

          @mommabug82 this is a rough disease. I've been on so many different meds over the years and still have not been able to live a so called normal life

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion